# SDR QXEA0201601

- Difficulty date: October 2, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 1,566 hours, 1,954 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Part number: 502213
- Condition: Torn
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-LOST CABIN PRESSURE AT 10,000 FEET DESCENDING INTO SEA. RAN RAPID DEPRESSURIZATION CHECKLIST. DID NOT WORK IN MANUAL. FLIGHT ATTENDANT REPORTED HEARING POP IN REAR OF CABIN. INSPECTED AND FOUND AFT CARGO DOOR SEAL TORN. REMOVED AND REPLACED SEAL. GROUND RAN AIRCRAFT. PRESSURIZED. PRESSURE CHECKED GOOD. NO LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE.
